# SDR MASA2015110612524

- Difficulty date: November 6, 2015
- Submitted: November 7, 2015
- Operation: Air carrier
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 28,737 hours, 23,656 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Malfunctioned
- Location: Row 14
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 14, FLOOR LEVEL AND OVERHEAD EXIT SIGNS INOPERATIVE.  MAINTENANCE INSPECTED & FOUND NO DEFECTS.
